# SDR 96UAL900295

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHTS INOP ROWS 7DEF AND 9ABC.  FOUND BATTERY CHARGER AND BATTERY POWER SUPPLY DEFECTIVE.  REPLACED BATTERY CHARGER M1135 AND BATTERY POWER SUPPLY.
